# SDR MASA2017022712634

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 5,703 hours, 3,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN.  MX LUBED THE OUTER HANDLE AND OP CHECKED THE DOOR.
